The Harmful Side Effects of Fentanyl Patches
When you are in pain, it's the only thing you can think about. You listen to your doctor and take the medicine you are given. But sometimes, doctors, drug manufacturers and pharmacists can make mistakes.
The first Fentanyl patch was recalled in 2005 and other recalls are issued on a regular basis due to overdose and harmful side effects, such as sudden drops in blood pressure, vomiting, sleepiness and seizures.
If you suffered from a health complication or a loved one succumbed to a wrongful death due to using a Fentanyl patch, contact The Law Offices of Brian Timothy Meyers at 888-374-7528. We are located in Kansas City, Missouri, and we help injured people throughout Missouri and Kansas.
Fentanyl Patch Overdose
Most Fentanyl patch side effects and claims stem from an overdose. Because the narcotic is administered through a patch placed on the skin, it can be challenging for a doctor to prescribe an accurate dosage, as it is difficult to determine how quickly the medicine is absorbed into the body. Some overdose cases also involve defective, leaking patches.
If you or your family member was using the generic Fentanyl patch or the brand name patch, Duragesic, and experienced any of the following symptoms, contact our attorneys immediately:
- Sudden drop in blood pressure
- Difficulty breathing
- Tightness or pain in chest
- Dry mouth
Call The Law Offices of Brian Timothy Meyers at 888-374-7528 or send us an e-mail to consult with a caring personal injury lawyer. You pay no legal fees unless we obtain a successful settlement or judgment for you.